BibTeX record journals/siammax/BarlowMO92

download as .bib file

@article{DBLP:journals/siammax/BarlowMO92,
  author    = {Jewel B. Barlow and
               Moghen M. Monahemi and
               Dianne P. O'Leary},
  title     = {Constrained Matrix Sylvester Equations},
  journal   = {{SIAM} J. Matrix Analysis Applications},
  volume    = {13},
  number    = {1},
  pages     = {1--9},
  year      = {1992},
  url       = {https://doi.org/10.1137/0613002},
  doi       = {10.1137/0613002},
  timestamp = {Thu, 09 May 2019 18:52:41 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siammax/BarlowMO92},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics